# SDR 2007FA0000525

- Difficulty date: June 15, 2007
- Submitted: June 15, 2007
- Operation: General aviation
- Make and model: Piper PA-28-161
- Aircraft time: 8,478 hours
- Engine: Lyc O320D3G
- Engine time: 9,404 hours
- Propeller: Snsnch 74DM
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor
- Part number: M3548
- Condition: Sheared
- Location: Magneto
- Part time: 335 hours
- Component: Magneto, Slick, 4370
- Component part number: 4370
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MAGNETO ROTOR SHEARED DIRECTLY UNDER THE MAGNETO CAM.  SECOND IDENTICAL FAILURE IN 335 HRS ON THE AIRCRAFT.  AIRCRAFT DYNAMIC PROP BALANCE WAS CHECKED AFTER THIS FAILURE AND CHECKED EXCELLENT.
